# SDR 9516459873

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Oil Canned
- Location: Fs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND OIL CANNING IN THE PYLON BULKHEAD WEB FS 1167, LEFT AND RIGHT SIDES.  REPAIRED WEB (P/N 9912243-81, -83, -84) PER EA 98-102596.
